Volume 9,Issue 3,1989 Table of Contents

Other Issues:  


Rings in which finitely generated projective modules are free
  Tong Wenting
  1989,9(3):319-323 [Abstract(2311)]  [View PDF]
  1989,9(3):324 [Abstract(1774)]  [View PDF]
On the Bijective Half-Functors
  Yu Yongxi
  1989,9(3):325-335 [Abstract(1580)]  [View PDF]
Dominance Theory and Plane partitions——Ⅱ. Enumeration of Reverse Plane Partitions
  Chu Wengchang
  1989,9(3):336 [Abstract(1956)]  [View PDF]
Identities and Inequalities on the Rank for some Submatrices of a Matrix over a Division Ring
  Tu BoXun
  1989,9(3):337-345 [Abstract(2269)]  [View PDF]
The Almost Every Place Perturbation Existance and Continut Continuty of an Algebra Inverse Eigenvalue Problom
  Xiao Ding
  1989,9(3):346-348 [Abstract(1986)]  [View PDF]
On the Relation between Categories of Rings and Generalized Γ-rings
  Chen Weixin
  1989,9(3):349-354 [Abstract(2093)]  [View PDF]
The homological dimension of the homomorphic module Hom (A, B)
  Wang Fanggui
  1989,9(3):355-360 [Abstract(1823)]  [View PDF]
On n-Dimensional Matrix Groups
  Jin Bai Kim and Alphonse Baartmas
  1989,9(3):361-367 [Abstract(1646)]  [View PDF]
Dominance Theory and Plane Partitions——Ⅲ. Enumeratlon of Column-Strlct Reverse Plane partltlons
  Chu Wenghang
  1989,9(3):368 [Abstract(1895)]  [View PDF]
A Note on Ideals of a Three-Dimensional Associative Algebra
  Li Senlin
  1989,9(3):369-371 [Abstract(1713)]  [View PDF]
Inequalities on Positive Semidefinite Hermitian Matrix
  Li Guangxing
  1989,9(3):372-374 [Abstract(1672)]  [View PDF]
Some Properties of Grothendieck Groups of the Quotient Rings of IBN Rings
  Zhu Xiaosheng
  1989,9(3):375-381 [Abstract(1831)]  [View PDF]
An estimate for the norm of a derivation
  Ji Guoxing and Feng Wenying
  1989,9(3):382-384 [Abstract(1903)]  [View PDF]
On the Problems for a Class of Random Variational inequalities and Random Quasi-Variational Inequalities
  Zhang Shi-sheng and Zhu Yuan-guo
  1989,9(3):385-393 [Abstract(2349)]  [View PDF]
On a Question of Ginsburg and Woods
  Sun Shuhao
  1989,9(3):394-396 [Abstract(1656)]  [View PDF]
Subclasses of p-Valent Meromorphic Starlike Functions
  B.a.Uralegaddi and M.D.Ganigi
  1989,9(3):397-401 [Abstract(1703)]  [View PDF]
A Newton Method for Minimizing One-Order Lipschitz Functions
  Guo Jian
  1989,9(3):402 [Abstract(1663)]  [View PDF]
BMO Meromorphic Functions, Normal Functions and Carleson Measure
  WuLan Hasi
  1989,9(3):403-411 [Abstract(2062)]  [View PDF]
  1989,9(3):412 [Abstract(1649)]  [View PDF]
Generlization of Direct Product and Generation of Sets of Orthogonal Functions
  Wang Zhongde
  1989,9(3):413-422 [Abstract(1838)]  [View PDF]
  1989,9(3):423-426 [Abstract(1798)]  [View PDF]
On the Harmonic Solutions of Differential Equation x+g(x)=p(t)
  Ge Weigao
  1989,9(3):427-436 [Abstract(1837)]  [View PDF]
On Comonotone Approximation and Coconvex Approximation of Differentiable Functions
  Yu Xiangming
  1989,9(3):437-441 [Abstract(1881)]  [View PDF]
On Grünwald Interpolatory Operator and its Application
  Min Guhua
  1989,9(3):442-446 [Abstract(1855)]  [View PDF]
Hamilton-Connectivity of k1,3-Free Graphs
  Wu Zhengsheng
  1989,9(3):447-451 [Abstract(1838)]  [View PDF]
  1989,9(3):452 [Abstract(1645)]  [View PDF]
On a Conjecture of Golomb on Powerful Numbers
  Yuan Pingzhi
  1989,9(3):453-456 [Abstract(1944)]  [View PDF]
  1989,9(3):457-458 [Abstract(1716)]  [View PDF]
  1989,9(3):459-464 [Abstract(2263)]  [View PDF]
On Basic Features of the “Mathematics in Nine Sections”
  Wang Hongjun and Sun Hongan
  1989,9(3):465-478 [Abstract(1728)]  [View PDF]